Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 48, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 9, 2008, 9:15 PM MDT for 11 counties in New Mexico. It took effect at May 10, 2008, 3:50 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2008, 9:15 PM MDT (03:15 UTC)
- In effect from
- May 10, 2008, 3:50 AM MDT
- Expired
- May 10, 2008, 7:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 55 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5066 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 100315 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 915 PM MDT FRI MAY 9 2008 ...RED FLAG WARNING IN EFFECT FOR NORTH CENTRAL AND ALL OF EASTERN NEW MEXICO LATER SATURDAY MORNING THROUGH EARLY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... .ANOTHER DAY OF BREEZY TO WINDY CONDITIONS IS EXPECTED OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO ON SATURDAY. DRY CONDITIONS AT THE SURFACE AND AT THE LOWER LEVELS OF THE ATMOSPHERE WILL COMBINE WITH THESE BREEZY TO WINDY CONDITIONS CREATING SEVERAL HOURS OF CRITICAL FIRE WEATHER DURING THE DAY ON SATURDAY. NMZ102>104-107-108-101000- /O.EXP.KABQ.FW.W.0047.000000T0000Z-080510T0300Z/ /O.UPG.KABQ.FW.A.0045.080510T1600Z-080511T0100Z/ /O.NEW.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 915 PM MDT FRI MAY 9 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY... ...RED FLAG WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED AGAIN SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ101-105-106-109-100415- /O.EXP.KABQ.FW.W.0047.000000T0000Z-080510T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 915 PM MDT FRI MAY 9 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS OVER NORTHWESTERN NEW MEXICO WILL CONTINUE TO RELAX THIS EVENING...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ 52
3 follow-up statements
000 WWUS85 KABQ 100509 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1109 PM MDT FRI MAY 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITIES FOR PORTIONS OF CENTRAL...NORTH CENTRAL...AND EASTERN NEW MEXICO... .ANOTHER DAY OF BREEZY TO WINDY CONDITIONS IS EXPECTED OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO ON SATURDAY. DRY CONDITIONS AT THE SURFACE AND AT THE LOWER LEVELS OF THE ATMOSPHERE WILL COMBINE WITH THESE BREEZY TO WINDY CONDITIONS CREATING SEVERAL HOURS OF CRITICAL FIRE WEATHER DURING THE DAY ON SATURDAY. NMZ102>104-107-108-101400- /O.CON.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 1109 PM MDT FRI MAY 9 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT SATURDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED AGAIN SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 52/SHY
000 WWUS85 KABQ 100950 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT SAT MAY 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT TODAY FOR STRONG WINDS AND LOW HUMIDITIES MUCH OF CENTRAL...NORTH CENTRAL...AND EASTERN NEW MEXICO... .COMBINATION OF SURFACE COOL FRONT MOVING SOUTH AND EASTWARD THROUGH NEW MEXICO TODAY AND UPPER SHORT WAVE BRUSHING NORTHEAST QUARTER OF THE STATE WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF CENTRAL...NORTH CENTRAL AND EASTERN NEW MEXICO TODAY AND EARLY THIS EVENING. NMZ101-105-106-110100- /O.EXA.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 350 AM MDT SAT MAY 10 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED AGAIN SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ102>104-107-108-110100- /O.CON.KABQ.FW.W.0048.080510T1600Z-080511T0100Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 350 AM MDT SAT MAY 10 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER...ARE EXPECTED AGAIN SATURDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 110038 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 638 PM MDT SAT MAY 10 2008 NMZ101>108-110145- /O.EXP.KABQ.FW.W.0048.000000T0000Z-080511T0100Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 638 PM MDT SAT MAY 10 2008 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. WIND SPEEDS WILL BEGIN TO DIMINISH IN MOST AREAS AFTER SUNSET...THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS WILL CONTINUE IN LOCALIZED AREAS ALONG A COLD FRONT PUSHING SOUTH THROUGH THE EASTERN PLAINS. LOCALIZED CRITICAL FIRE WEATHER CONDITIONS COULD PERSIST ALONG AND JUST AHEAD OF THIS FRONT...BUT THESE CONDITIONS WILL IMPROVE BY THE LATE EVENING. $$ 52
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 9, 3:00 PM MDT, 6 hours 15 minutes earlier.
Area forecast discussion, May 9, 3:00 PM MDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI MAY 9 2008 MINOR CORRECTION TO THE FIRST PARAGRAPH. .DISCUSSION... OPAQUE HIGH CLOUDS CONTINUE TO IMPACT THE LAND OF ENCHANTMENT AS A 100-KNOT UPPER LEVEL JET BISECTS THE STATE. MEANWHILE...700MB WINDS ARE ON THE INCREASE...HOWEVER THEY WILL LIKELY PEAK A FEW HOURS TOO LATE TO INTERACT WITH AFTERNOON MIXING. WITH THIS IN MIND...EXPECT SURFACE WINDS TO GRADUALLY INCREASE AS THE DAY EVOLVES AND PERSIST THROUGH THE EVENING HOURS. 700MB WINDS WILL LIKELY REMAIN AROUND 40 TO 50 KNOTS AFTER MIDNIGHT...THUS BREEZY CONDITIONS CAN BE EXPECTED ALONG RIDGETOPS AND ERN SLOPES. LATEST WATER VAPOR LOOP INDICATING STRONG UPPER LEVEL ENERGY PUSHING THROUGH THE NRN ROCKIES AND SHORT RANGE MODELS SLIDE THIS AS FAR SOUTH AS SE CO. MEANWHILE...AN UPPER LEVEL SHORTWAVE MOVING THROUGH THE DESERT SOUTHWEST WILL SLIDE THRU NM TONIGHT...WHICH WILL BE THE MAIN CULPRIT FOR THE INCREASED WINDS. AS MENTIONED BY THE PREVIOUS SHIFT...THE 850-700MB MOISTURE PROFILE IS RATHER DRY ACROSS THE STATE. AT MOST...A SPRINKLE MAY OCCUR OVER THE NRN HIGH TERRAIN. MOST OF THE STATE WILL BE EXPERIENCING STRONG DOWNSLOPE CONDITIONS/COMPRESSIONAL HEATING OVER THE EAST ON SAT. A SURFACE COLD FRONT WILL CLIP THE NE CORNER OF THE STATE AND SHOULD DRIVE THROUGH THE ERN PLAINS SAT EVENING. IN ADVANCE OF THE FRONT... STRONG DOWNSLOPE WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. INHERITED WATCH STILL ON TRACK AND WILL NOT TWEAK. A SPOT SHOWER OR STORM MAY DEVELOP IN THE NRN MTS/NE PLAINS...BUT CHANCES ARE RATHER MEAGER AT BEST AS LOW LEVEL MOISTURE WILL BE LACKING. BOTH THE NAM/ GFS LACK CONFIDENT ON STRATUS DEVELOPMENT SAT NIGHT BEHIND THE COLD FRONT. MET GUIDANCE STILL SUGGESTING ABOUT 20 KNOT CANYON WINDS... WHICH LOOKS REASONABLE. TRANQUIL WEATHER WILL PREVAIL SUNDAY AS AN UPPER LEVEL RIDGE SWINGS ACROSS THE STATE. SFC FLOW WILL VEER TO A SOUTHERLY COMPONENT OVER THE ERN PLAINS AND COULD GUST NEAR CRITICAL FIRE WEATHER THRESHOLDS FOR AN HOUR OR TWO. STRONGER WINDS ARE ANTICIPATED FOR SUNDAY AS AN UPPER LEVEL TROUGH PUSHES THROUGH THE PACIFIC NW INTO THE NORTHERN ROCKIES...CREATING BREEZY TO WINDY CONDITIONS ACROSS NM. ANTICIPATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS FOR AREAS ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN. ENSEMBLES DIVERGE ON HOW DEEP AND FAST THE UPPER LEVEL SYSTEM WILL TRACK THROUGH THE ROCKIES. NONETHELESS... IT DOES APPEAR THAT POSSIBLY THE NRN MOUNTAINS/NE PLAINS COULD HAVE A SLIGHT THREAT FOR QPF AROUND MID-WEEK. DPORTER && .AVIATION... SOUTHWEST WINDS WILL CONTINUE TO BE GUSTY AT MOST TAF SITES FOR AT LEAST A FEW HOURS AFTER SUNSET AS THE WINDS ALOFT STRENGTHEN IN RESPONSE TO THE UPPER LEVEL TROUGH THAT WILL CROSS THE CENTRAL ROCKIES. GUSTY WINDS WILL DEVELOP EARLY AT ALL TAF SITES SATURDAY MORNING AS WINDS ALOFT REMAIN STRONG. SATURDAY/S WINDS WILL ALSO SHIFT TO THE W OR NW...AND TAFS MAY MISS THE TIMING OF THIS SHIFT BY AN HOUR OR TWO. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 73 37 82 / 0 0 0 0 GALLUP.......................... 36 73 29 79 / 0 0 0 0 GRANTS.......................... 38 76 32 78 / 0 0 0 0 GLENWOOD........................ 43 83 40 86 / 0 0 0 0 CHAMA........................... 27 62 23 70 / 5 5 0 0 LOS ALAMOS...................... 39 69 39 73 / 0 0 0 0 RED RIVER....................... 31 59 24 65 / 5 10 0 0 TAOS............................ 39 69 29 74 / 0 0 0 0 SANTA FE........................ 41 73 38 75 / 0 0 0 0 SANTA FE AIRPORT................ 43 75 39 77 / 0 0 0 0 ESPANOLA........................ 39 78 35 81 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 51 80 49 81 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 44 82 41 83 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 51 80 48 80 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 49 81 47 81 / 0 0 0 0 SOCORRO......................... 47 85 46 85 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 40 73 34 77 / 0 0 0 0 MORIARTY/ESTANCIA............... 43 76 37 78 / 0 0 0 0 CARRIZOZO....................... 51 82 46 80 / 0 0 0 0 RUIDOSO......................... 45 75 40 71 / 0 0 0 0 RATON........................... 41 74 31 75 / 5 5 0 0 LAS VEGAS....................... 43 74 36 72 / 0 0 0 0 ROY............................. 48 74 40 72 / 0 0 0 0 CLAYTON......................... 48 74 38 73 / 5 5 0 0 SANTA ROSA...................... 52 83 42 79 / 0 0 0 0 TUCUMCARI....................... 53 83 44 77 / 0 0 5 0 FORT SUMNER..................... 52 86 45 79 / 0 0 0 0 CLOVIS.......................... 53 83 44 76 / 0 0 5 0 PORTALES........................ 51 84 45 78 / 0 0 5 0 ROSWELL......................... 55 92 51 80 / 0 0 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ102>104-107-108. && 46/44
Hazardous weather outlook, May 9, 6:00 AM MDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI MAY 9 2008 NMZ001>021-026-101200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT FRI MAY 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 9 PM MDT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THE NORTHERN MOUNTAINS AND THE EASTERN PLAINS OF NEW MEXICO FROM LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN MONDAY AND TUESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:20 AM MDT | Wind Advisory | ABQ | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.